Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

This has been the summer from hell! Five years ago I went to my dermatologist for the first time. I had mild/moderate acne which I had suffered with since I was fifteen. She put me on Differen, Benzaclin, oral antibiotics, nicomide, and ortho tri cyclen. Everything worked WONDERS. I cleared up a hundred percent and stayed that way except for a pimple here or there which would go away in a day or two. This summer, however, I decided to go indoor tanning, no big deal because I had done it before with no repulsive results. But this time!! Marks that had faded years ago suddenly cropped up out of no where and my skin became incredibly blotchy! On top of that, I started breaking out again and for the first time in my life, needed cortisone shots for two of my zits! I completely freaked out. Just recently I went to cut my hair and the woman used a leave in conditioner that made an itty bitty pimple sting and burn..so that now its aching constantly. That night I washed my hair to get the stuff out and when I came out the shower my skin was red all over in horrible patches! Needless to say I freaked out and called my husband crying. The redness subsided but now I'm stuck with the burning stinging pimple and the feeling that I've just had enough of this!

So, I made an appointment with my Derm. for the end of this month. I have mild acne now..just the one stinging spot and another not to far from it that is taking foverever to go away. There are the marks that creeped up after tanning..and open pores, which I NEVER had before. :(

But I want to to try accutane. I don't want this to get worse and I feel that if I go on accutane now, it'll keep this new outbreak from becoming something much more horrible..not to mention that it might give these old marks a chance to fade away again..that is, if they will! I'll bring all of this up with my Derm. at the end up this month and see what she says. : ( ((

Until then, I'll continue to freak out at the possibility of it getting worse. :|

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×